# SDR AALA201712119040

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 5,536 hours, 2,168 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. LENS BROKEN ON EXIT IDENTIFIER AT THE FORWARD FLIGHT ATTENDANT SEAT. REPLACED LENS PER AMM 33-51-01.
